# SDR UPS04243072

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Engine: Rroyce TAY65154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A EMERGENCY EXIT LIGHTS DO NOT COME ON WHEN SWITCH PLACED IN ON POSITION.     REMOVED AND REPLACED BATTERY IN EACH EMERGENCY EXIT LIGHT. OPS CK GOOD REF MM 33-50-01.
